# SDR A6WA200840252

- Difficulty date: March 27, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 11,254 hours, 10,465 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LEFT AND RIGHT WING ANTI-ICE CAUTION MESSAGES, IN STANDBY RECEIVED LEFT AND RIGHT WING ANTI-ICE CAUTION MESSAGES INTERMITTENTLY.  LANDING WEIGHT 44,000 LBS.  REMOVED AND REPLACED ANTI-ICE CONTROL PANEL IAW 20-12-21, OPS CHECK GOOD.  AVIONICS REPORTS SWITCH P/N 66AT300-1 IDENT S2HA IS BAD.  (M)
